# SDR TAMF20070023S

- Difficulty date: August 25, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 2242301513
- Part serial: 0130
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION WAS FOUND CORE COWL P/N: 224-2301-513 S/N: 0130 WITH ELONGATED HOLE AT FRAME STA NAC 294 - CF6-80C2.  DAMAGED AREA WAS REPAIRED IAW CV07-1781-01 AND EWO 767-54-020. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
